# SDR A6WA200940653

- Difficulty date: September 24, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 21,796 hours, 19,774 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT LWR SILL, LONGERON CORRODED.  REPLACED LONGERON ON PAX DOOR CUTOUT LWR SILL, FS 310.00 TO 349.00, LBL 46.00, WL 72.00 IAW SRM 51-42-06.  (K)
